MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT ACCESS SOLUTION FOR FARADRIVE; CATHETER, SEPTOSTOMY

BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT ACCESS SOLUTION FOR FARADRIVE; CATHETER, SEPTOSTOMY
Model Number VXAK0041
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation (2001); Perforation of Vessels (2135)
Date of Event 04/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was cancelled following the occurrence of a vascular perforation.During an atrial fibrillation ablation procedure, a versacross connect access solution for faradrive was selected for use.While advancing the system, the dilator pulled back unexpectedly, resulting in displacement of the wire and subsequent perforation.The physician reported that the device and/or procedural interaction contributed to the event, noting that the dilator was loose at the time.A balloon was placed in the left iliac vein as part of the intervention.The procedure was unsuccessful due to the perforation.The patient was not admitted beyond the standard of care and is expected to fully recover.Further information was received indicating that the dilator was loose, meaning the dilator was not properly snapped into or secured with the sheath, resulting in inadequate fixation between components.The rf wire was exposed outside of the versacross dilator at the time the perforation occurred, although no resistance was felt while maneuvering the catheter; resistance was only noted with the wire prior to attempting transseptal access.No guidewire was used during the procedure.During the procedure, before any transseptal puncture and prior to the initiation of ablation, a vascular complication was identified involving a perforation in the left iliac vein, at a time when no catheter was inside the patient.No ablation had taken place when the complication was observed.A vascular surgeon was called, and the perforation was determined to be contained; however, no imaging was available to confirm the exact perforation site beyond the left iliac vein.It was informed that effusion/tamponade discovered during procedure.The patient was expected to recover, though additional details regarding their current condition or whether hospitalization was extended are unknown.Further information later clarified that the dilator became unsnapped as it was pulled back unexpectedly, rather than being loose beforehand.The rf wire was being advanced together with the dilator and sheath, though the exact length of wire extending beyond the dilator tip at the time of the event is unknown.The perforation occurred near the left iliac vein, confirming that the system had not yet reached the heart or svc.Following the incident, no damage was observed on either the rf wire or the dilator.The event involved only an iliac vein perforation, with no pericardial effusion or cardiac tamponade reported.The patient was hospitalized after the event; however, information regarding medications administered, discharge status, or the patient's current condition was not available from the account/customer.

Brand Name
VERSACROSS CONNECT ACCESS SOLUTION FOR FARADRIVE
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key25301320
Report Number2124215-2026-28349
Device Sequence Number13084897
Product Code DXF
UDI-Device Identifier00685447019046
UDI-Public(01)00685447019046(17)280525(10)38000732
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0041
Device Catalogue NumberVXAK0041
Device Lot Number0038000732
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date07/07/2026
Date Device Manufactured05/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown